Announcement

Collapse
No announcement yet.

Side effects questions?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Side effects questions?

    Hola,
    I finished BEP x3 in late Dec. I know am having tingling and numbing sensations in my feet and hands. Some nights my feet start to hurt really bad to where they almost feel like they are burning and also have the pins and needles. I called my nurse in atlanta and she said that there is no way that the chemo could cause it, since it has been a month and half since chemo, but i read on the internet of people having post per. neru. So my question is it possible and what to do. Hints on taking care and easing pain.
    I also am having trouble with memory short term. It has only been after the chemo, ex. losing keys, cant read my school stuff with clarity. I am wondering if it is the chemo or could it be all of the ativan or hydrocodone that i was on! Any help or comments would be extremely helpful.
    HELP! i have a senior level shakespeare and american short story class starting in june! Also is it normal to have phantom pains from the orch?
    thanx,
    scott
    Last edited by swg03a; 03-18-06, 08:10 AM. Reason: Poor grammer!
    Scott W. Gross

  • #2
    Hi Scott.

    Sure it can be caused by the chemo. Needles and pins are neuropathy symptoms caused by cisplatin and I'm sure Don will kick in with some good advice. Pain is more likely to be caused by bleomycin. It's pretty hard on the vascular system and may cause pain that comes and goes, in the hands and feet. Luckily these pains will wear off in a couple of months , whereas the neuropathy unfortunately may stay with you a little longer.
    What was your question again? Oh, right! Yes - short term memory appears to be affected, but I feel it starting to come back again. I don't remember reading anything scintific about it, but I know of an ongoing study that's seeking to clarify the long term cognitive effets of chemo, more precisely BEP.

    I'm sorry you are having sideeffects, but be assured that it will wear of (and you will get used to it...

    Best wishes
    Jens
    Embryonal carcinoma, stage II,
    3 x BEP, apr - june 2005
    Surveillance

    Comment

    Working...
    X